# SDR COEA2009101405912

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 33,455 hours, 40,134 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Vent
- Part number: S5237662200200
- Condition: Open
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK SEA FLT 7202, CARGO DOOR VENT OPENED AFTER TAKEOFF.  PILOT RETURNED TO SEA.  MAINTENANCE ACCOMPLISHED INSPECTION AND OPERATIONAL CHECK OF CARGO DOOR LATCHING AND LOCKING MECHANISM.  REINSTALLED ACCESS PANEL.  PERFORMED HARD LANDING INSPECTION DUE TO RETURNING WITH DOOR WARNING.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
